# SDR FDEA202302070233

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 93,620 hours, 22,092 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: NFA6222
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK LOBES DAMAGED AT STA. 1665. 10L.        REF. SEQ. #183, W/O 85244 AND WRI 25-  50-3546. 0000237172 : LAFFOND, MARK P - 08-FEB-2023 17:49  REPAIRED MAIN DECK COMPT SEAT TRACK AT STA. 1665 L POSTION 10L. REF MD-11 SRM 53-00-52-2R FIG 201 REPAIR 1   PAGE 1. THIS REPAIR IS A MAJOR REPAIR
